Well-Posedness of a Fourth Order of Accuracy Difference Scheme for Bitsadze-Samarskii-Type Problem


Ashyralyev A., Beigmohammadi E. O.

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.38, no.10, pp.1244-1259, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 10
  • Publication Date: 2017
  • Doi Number: 10.1080/01630563.2017.1316994
  • Title of Journal : NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
  • Page Numbers: pp.1244-1259

Abstract

In the present study, a fourth order of accuracy difference scheme for the approximate solution of the Bitsadze-Samarskii type nonlocal boundary value problem with the integral condition is investigated. Theorem on well-posedness of the difference scheme in the difference analogue of Holder spaces with a weight is established. In applications, coercive stability estimates for the solutions of difference schemes of nonlocal boundary value problems for elliptic problems are obtained.